# SDR KRDY2025061714786

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Filed by: KLM Royal Dutch Airlines, repair station KRDY791F
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

N476MC FLT 5Y 8208 AFTER T/O ENGINE # 1 WAS FIRE, SO CREW TAKE THE DECISION TO DIVERT TO GYE. PLS SEE ALSO MSR-14785.
